# SDR AALA20180220025

- Difficulty date: February 19, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 64,763 hours, 8,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT POWER SUPPLY M33099 INOPERATIVE. REPLACED THE POWER SUPPLY IAW AMM 33-51-06-960-803.
